I have 80% time deep gut spasms... I have had ct scan and ultra sound they tell me zero!
Does oxycotin , or roxycodone after long term use cause spasum in the deep gut?
- 4 Feb 2011 by onhold50
- 14 Feb 2011
- oxycontin, roxicodone, muscle spasm, pain, oxycodone
Added 4 Feb 2011:
have had irretractable pain for 11+ years,I take medication s rxed.
IHATE LIFE RIGHT NOW.
20mg long acting 2xs day
15 mg 6xs a day short acting...
plus b/p pills,thyroid,and diabeties now..
Some pain meds can cause constipation. Could that be a problem for you?
Sorry to be so graphic, but I know this can happen from opiate pain meds.
Are you depressed, or just hating life in general? There are meds that can improve your state of mind, if you don't mind being a bit of a guinea pig at first to find the right med.
Best wishes to you,
Have you changed your doseage lately? How long have you been having this deep gut pain? Stomach pain is a more serious side effect of oxycontin/oxycodone use and should be evaluated by your pain medication doctor.
Sorry that no one got back to you sooner. How are you feeling now?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Oct 2010 • 1 answer
Posted 11 Aug 2011 • 1 answer
Posted 28 Nov 2011 • 6 answers
Posted 11 Dec 2011 • 4 answers
Posted 29 Jan 2013 • 3 answers